# SDR USAA2010011590110

- Difficulty date: November 17, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION ON FUSELAGE FRAME AT BS 794 AND BETWEEN S26R TO S27R, RBL 9.  REPAIRED FUSELAGE FRAME AT BS 794 AND BETWEEN S26R TO S27R, RBBL9 IAW US AIRWAYS EA NR 132774.
